# SDR CA190429007

- Difficulty date: April 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331235
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS581 FRAME CORROSION BLENDS BTW STR17L - STR18L ORIGINAL MAT. THK. OF THIS FRAME IS .063 LOWEST REM. MAT. THK.AT ATTACH FLANGE IS .051 LOWEST REM. MAT. THK.AT WEB FLANGE IS .061 (TC# 20190429007)
